Tohoku Mathematical Journal

Coxeter arrangements are hereditarily free

Peter Orlik and Hiroaki Terao

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 45, Number 3 (1993), 369-383.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178225890

Digital Object Identifier
doi:10.2748/tmj/1178225890

Mathematical Reviews number (MathSciNet)
MR1231562

Zentralblatt MATH identifier
0798.51011

Subjects
Primary: 52B30
Secondary: 20F55: Reflection and Coxeter groups [See also 22E40, 51F15]

Citation

Orlik, Peter; Terao, Hiroaki. Coxeter arrangements are hereditarily free. Tohoku Math. J. (2) 45 (1993), no. 3, 369--383. doi:10.2748/tmj/1178225890. https://projecteuclid.org/euclid.tmj/1178225890


Export citation

References

  • [1] V. I. ARNOLD, Wave front evolution and equivariant Morse lemma, Comm. Pure Appl. Math. 29 (1976), 557-582.
  • [2] V. I. ARNOLD, Indices of singular points of 1-forms on a manifold with boundary, convolution o invariants of reflection groups, and singular projections of smooth surfaces, Russian Math. Surveys 34 (1979), 1-42.
  • [3] N. BOURBAKI, Groupes et Algebres de Lie, Chapitres 4, 5 et 6, Hermann, Paris, 1968
  • [4] P. EDELMAN AND V. REINER, A counterexample to Orlik's conjecture, Proc. Amer. Math. Soc., t appear.
  • [5] G. I. LEHRER AND T. SHOJI, On flag varieties, hyperplane complements and Springer representation of Weyl groups, J. Austral. Math. Soc. (A) 49 (1990), 449-485.
  • [6] P. ORLIK AND L. SOLOMON, Coxeter arrangements, in: Singularities (P. Orlik, ed.), Proc. Symp. Pur Math. 40 Part 2., Amer. Math. Soc., 1983, pp. 269-292.
  • [7] P. ORLIK, L. SOLOMON, AND H. TERAO, On Coxeter arrangements and the Coxeter number, in: Comple Analytic Singularities (T. Suwa and Ph. Wagreich, eds.), Adv. Studies in Pure Math. 8, Kinokuniya, Tokyo and North Holland, Amsterdam, 1987, pp. 461-477.
  • [8] P. ORLIK AND H. TERAO, Arrangements of hyperplanes, Grundleheren der mathermatische Wissenschaften 300, Springer-Verlag, Berlin-Heidelberg-New York, 1992.
  • [9] K. SAITO, On the uniformization of complements of discriminant loci, in: Conference Notes, Amer Math. Soc. Summer Institute, Williamstown, 1975.
  • [10] K. SAITO, Theory of logarithmic differential forms and logarithmic vector fields, J. Fac. Sci. Univ Tokyo Sect. IA Math. 27 (1981), 265-291.
  • [11] N. SPALTENSTEIN, Open Problem, in: Open Problems in Algebraic Groups, Proceedings of the Twelft International Symposium, Division of Mathematics, The Taniguchi Foundation, R. Hotta and N. Kawanaka Organizing Committee, 1983.
  • [12] H. TERAO, Arrangements of hyperplanes and their freeness I, II, J. Fac. Sci. Univ. Tokyo 27 (1980), 293-320.
  • [13] H. TERAO, Generalized exponents of a free arrangement of hyperplanes and Shephard-Todd-Brieskor formula, Invent. Math. 63 (1981), 159-179.